Some fixed point theorems in intuitionistic fuzzy -normed linear spaces.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 4, p. 505
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Classification :
47S40, 47H10
Keywords: sectional intuitionistic fuzzy continuous mapping, -intuitionistic fuzzy compact set, fuzzy normal structure, fixed point theorem, -intuitionistic fuzzy compact set
Keywords: sectional intuitionistic fuzzy continuous mapping, -intuitionistic fuzzy compact set, fuzzy normal structure, fixed point theorem, -intuitionistic fuzzy compact set
@article{IJOPCM_2009__2_4_230626,
author = {Thillaigovindan, N. and Shanthi, S.Anita and Vijayabalaji, S.},
title = {Some fixed point theorems in intuitionistic fuzzy -normed linear spaces.},
journal = {International journal of open problems in computer science and mathematics},
pages = {505},
year = {2009},
volume = {2},
number = {4},
zbl = {1204.47100},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_230626/}
}
TY - JOUR AU - Thillaigovindan, N. AU - Shanthi, S.Anita AU - Vijayabalaji, S. TI - Some fixed point theorems in intuitionistic fuzzy -normed linear spaces. JO - International journal of open problems in computer science and mathematics PY - 2009 SP - 505 VL - 2 IS - 4 UR - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_230626/ LA - en ID - IJOPCM_2009__2_4_230626 ER -
%0 Journal Article %A Thillaigovindan, N. %A Shanthi, S.Anita %A Vijayabalaji, S. %T Some fixed point theorems in intuitionistic fuzzy -normed linear spaces. %J International journal of open problems in computer science and mathematics %D 2009 %P 505 %V 2 %N 4 %U http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_230626/ %G en %F IJOPCM_2009__2_4_230626
Thillaigovindan, N.; Shanthi, S.Anita; Vijayabalaji, S. Some fixed point theorems in intuitionistic fuzzy -normed linear spaces.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 4, p. 505. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_230626/